# SDR UIEA2025061300770

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 453A151012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OF AFT BULKHEAD OF FWD CARGO COMPARTMENT, INTERNAL SQUARE WITH CORROSION ON HOLES FOR FASTENERS.( UPON EVALUATION ON FWD CARGO AFT BULKHEAD PANEL WAS FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0. REMOVED AND REPLACED PANEL AS REQUIRED PER 25-52-17-400-801 REV 87. NO FURTHER DEFECTS NOTED. )
